Hi!! I am a 25 years old unmarried girl. I was diagnosed with pcod three months ago and am on pills. I have increased prolactin(38) for which I took cabergoline for eight weeks. Aftr stopping d cabergoline I started feeling pain in both my breasts. I usually have headache an the back of my head and feel dizzy. I also suffer from acidity and stomach ache. I also observe brown discharge sometimes. Please let me know if I am taking the right medicines and what to do with the breast ache and other problems. My periods are normal but I am fed up of brown spotting between the cycles.
My son is 3 month old .sgpt is 147 nd shot 92 now his joundice problem recovered.please suggest me right treatment and m...
Does urbanol tablets cause an increase in appetite? ## Urbanol contains the active ingredient Clobazam, which is a Benzo...1 REPLY
My mom died two weeks after receiving two doses of mylotarg in May of 2010. Since her death certificate says her death w...2 REPLIES
I have been taking pregabalin for over two years and yes I had put over two stne on. After a discussion with my pain con...2 REPLIES
I am a female. lately I was feeling very tired and my hair was falling. The last time I get my labs my prolactin was 9.3...1 REPLY
Hi. My prolactin is 30.52 ng/ml. As per my laboratory reports, a normal prolactin range is 3.8 ng/ml to 23 ng/ml. My doc...8 REPLIES
This drug has been linked to diabetes in quite a few people, which is the reason why i've decided to no longer take ...3 REPLIES
My dr. Put me on cymbalta for severe stress and anxiety. I took 1 pill last night and was fine till this morning. I woke...4 REPLIES
I have been on 150 MG of Zoloft for anxiety for about six month (give or take). It has really help with my panic issues....2 REPLIES
Going on the 50 wasn't too bad,,just mild anxiety. Then on 75mcg, I started to feel fluttery around my heart, and a ...1 REPLY